Medical Advice (rolling)

advice
medical
webmd
999
doctordis

#1

DiS seems like a good place for anecdotal medical advice.

I have a bit of toothache.

The only paracetamol I have is a suppository meant for children aged 1-6 (translation problem and picked up the wrong pack at the supermarket).

If I eat it, will it still be effective? I ate one so far, just over an hour ago. I’m not sure if it’s started working or it’s just the placebo effect.

This thread can also be used for other medical questions our community may have and the answers to those questions.

Disclaimer:

No advice given in this thread should actually be used, all those who post should seek professional help to get real answers to their questions.


Simple everyday things that you are properly shit at
#2

These threads hurt me.

JSIUYB


#3

Won’t it matter that I’m older than 6 years old?


#4

Well the children’s version will just be a lower dose of the adult one which is a much preferred rule to break than using the completely wrong administration method.

But please just go out to your local shop and buy some proper stuff please.


#5

I’ve had a pain in my left side since Christmas. It’s not getting worse, but it’s still there.

How long do I have to live?


#6

Hmmm, I’ve been a bit worried about my little toe on my right foot recently. It keeps on swelling up. Bit worried it’s just going to fall off. I tried to show my bf but all he did was have the realisation that I might have odd little toes (shut up, I don’t) and started calling me goblin toe :unamused:


#7

OK, point taken.

Do you just kind of wiggle it in there? Never actually used a suppository before, would be worried about it falling back out.


#8

Don’t think it has to go that far to be honest. Just clench.


#9

Maybe see a doctor?


#10

All of the left side? I got sciatica years ago, was a numb pain down most of my left side for a while. No idea what’s wrong with you though, probably because you’re a sinner.


#11

You been nicking it while giving your nails a trim?


#12

Does it hurt? Like an ache?

Or is it being rubbed by a certain pair of shoes?


#13

the dose of the paracetamol isn’t the issue, it’s what the suppository is made of that is. Some suppositories are made from substances that aren’t for digesting and could make you quite unwell (given you’re already unwell that’s not a good thing). I think you should be ok with that type of paracetamol because the suppository is probably just fat or something, but i’d recommend phoning 111 to check, and not doing it again in the mean time.


#14

was the shape of the ‘pill’ on the box not an indicator of what you were buying?


#15

Just whack it up your arsehole mate


#16

No, no rubbing. and yeah it was pretty sore and itchy. I thought it might be chilblains?! My toes have been hot, swollen and itchy before but it went away fast and was spread over all the toes. It just seems odd it keeps on happening recently to this one sad single goblin toe.


#17

Hate to say it but it sounds a wee bit like gout.


#18

Whaaaaaat


#19

:grimacing::grimacing::grimacing:


#20

I actually went to the doctors earlier. I’ve been on some acne meds for fucking years now (like… 3-4 years?), and every once in a while I’ll have to go and ask for some different drugs because of a manufacturing problem with the original drug. So earlier I went and asked for something else. Doctor was like “well… we could put you on [dunno wtf drug]… or this [another one]… Hmmm. I don’t know. Have you taken a break from it?”

He was basically like “do what you want, here’s another drug but it’s a bit aggressive compared to duac, maybe you should stop taking it altogether and see what happens”

My acne is pretty clear and has been for ages now but I don’t wanna stop and get a flare up. For fucks sake.

:expressionless: